# SDR TRAX200701912

- Difficulty date: December 11, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 15,220 hours, 12,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED O/B OF LBL 27, RESOLVED ON W/O: 77977 TASKCARD: N/R-00247.  REMOVED CRACKED FS 487 LBL 27 O/B CLIP.  FABRICATED SERVICEABLE CLIP FROM S6144-3 ANGLE IAW CRJ 200 SRM 53-41-43.  OK TO ALODINE, PRIME, AND TOPCOAT.  INSTALLED SERVICEABLE CLIP IAW CRJ SRM 51-42-21 JM 14031.  OK TO TOPCOAT FASTENERS.  APPLIED TOPCOAT TO FASTENERS IAW CRJ 200 SRM 51-21-16 JM 14031 12/15/07.
